# SDR SIMA20220209002

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 12,492 hours, 7,991 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE INDICATION WHILE INFLIGHT.-C/A-T/S "LAV SMOKE" IN FLIGHT EICAS MESSAGE IAW ERJ175 FIM 26-14-00-810-803-A, NO FAULT FOUND. PERFORMED LAVATORY SMOKE DETECTOR FUNCTIONAL TEST IAW ERJ175 AMM 26-14-01. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
